# SDR HALA2010091300481

- Difficulty date: September 13, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 92,928 hours, 17,623 cycles
- Engine: Pwa PW4062
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Corroded
- Location: Nr 9 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON NR9 SLAT AT 2 LOCATIONS ON INTERNAL STRUCTURE 60" FROM INBD END, BEHIND PANEL 673CB AND 107" FROM INBD END BEHIND 624EB.  CORROSION OUT OF LIMITS.  R & R SLAT INTERNAL PANEL SUPPORT STRUCTURE, IAW SRM 57-43-02-1A-1, REV. 84. R & R SLAT INTERNAL PANEL SUPPORT STRUCTURE.
